# SDR 2002F00451

- Difficulty date: March 19, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND L-1 DOOR INTERIOR SKIN CHAFED BETWEEN THE CENTER STOPS ON THE AFT EDGE.  (M)
